# SDR DALA2025072405577

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,723 hours, 39,082 cycles
- Engine: Pwa PW2037
- Engine time: 60,753 hours, 22,399 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0685 -ATB- DUE TO RIGHT ENGINE HI STAGE LIGHT AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED HPSOV, AND HPSOV CONTROLLER. (LP 7332331)
